Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

creatinine supplementation in body building..

i am 24 old guy ..i am very much intrested in body building ..my coach suggested me to go for creatinine supplementation..what extent is it gonna help me bulid my weight??are there any side effects??if so what are they??
Sat, 26 Jun 2010
Report Abuse
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
's  Response

creatine is not PROTEIN.. protein diet helps in building new muscles and creatine is suggested to improve your GYM performance.. .. doctors suggest it to be taken after/ before half an hour of GYM..

to enhance your performance you can use it..

and yes protein is still required..

creatine is just like NITRO booster of bike.. Fuel is still reuired... :D

hope this helps..

  User's Response
albert's  Response
yes even i my gym coach advised me, i used it for 2 months no results but only money waste. for advertisements they are doing it. it better to go for healthy drinks than creatine suppliments.
  User's Response
nima's  Response

Yes i have also hear that it helps building muscles very soon, but i dont know the asfety part of it. I think you should be consulting your doc first before trying them out, also you can ask if its is good, any side effecs, and which one to start.

  User's Response
avani's  Response
it will help in building the muscle. It gives more protein so that the muscles are grown and you will have good body
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hey there,thanks for your help really this site seems magic if this is not a spam scam :) I have been taking seroquel for 3 years and have been doing martial arts and body building for even longer than that.I plan to start creatine tomorrow and have been using whey protein powder,i dont presume these supplements and seroquel combined will have some side effects but it is safe to ask , is it OK for me to start using creatine while on 200mg s of seroquel? Thanks again

doctor1 MD

hI DOCTOR, my query is how can we reduce urea and creatinine in our body , createnine is 1.76 and urea is 43 in my brother,s blood report and as doctors the size of right kidney is 7.71 X 4.77 cm and the size of left kidney is 8.54 X 4.90 cm . what will be your suggestions . as per our doctors , disease is recoverable .

doctor1 MD

Hello Doctor, I think I should share with you the whole matter about my illness. My full name is Oziha Khatun Nazia, age-38. In the year 2011 i had a pregnancy in my phelopean tube and i didn t understand it for this reason after 45 days of my pregnancy my tube was burst and I went for operation. At the time of operation when Doctor see my blood test report she told me that I have Creatinine problem and I should consult with Kidney Doctor. From that period I started take treatment. At that time my creatinine was 2.2. I have a high blood pressure but not Diabetes.. Doctor said that there is no medicine to cure or reduce creatinine, for this reason he gave me some vitamins and tablet for control blood pressure and advised for food control. But day by my creatinine goes high. My other reports are fine. now I have 4 major problem, these are: 1. My creatinine 10.05 2. My hemoglobin 8.9 3. Protien goes with urine, its rate is + 4. I can not take food and I cant tolerate the smell of food or cooking food 5. I have no back pain and swollen of body, my urine is normal. I am a working women. I have 6 years old one son. I need better treatment but I don t know how it is possible. And I also don t know whether I will be alright or no.I want treatment by medicine. Please advice me if possible. I am in process to coming to your hospital. But please do something through medicine.

Recent questions on  Weight loss

doctor1 MD

Good evening. I have been on a low carb, high protein diet over the past 3 weeks and am enjoying this change of lifestyle. i only eat clean foods, plenty of fruit and veges, lean chicken and fish. Typical of everything the professionals tell you. I have been losing weight also which of course is a bonus. I started taking metamusil over the past 3 days in my morning juice plus drink 1 ltr of fresh water plus a couple of coffees daily. My problem now is, i have not used my bowels for the past 3 days and my flatulance has increased and really smells offensive. What do you suggest? Please help.

doctor1 MD

The last 3 days I ve passed stools that appear to have white clumps of a stringy like substance intertwined in it. I have changed my diet and eat more protein than usual. I also started working out. The diet change was about a month ago as well as the working out. Any idea what it could be? Is it just something associated with the high protein diet and a reduction in carb intake?

doctor1 MD

Please write your health query. Also mention your age, height, weight and medical history. A detailed query is important to get you a relevant answer from the doctor. my stomach problem has been starting for nearly 1 yeaer, what ever having food after that loat of gyas forming, and sometimes stomach pain, and also weight loss , very tierd , before 1 year back my body weight 65 kilograms, and now 57 kilograms. my height is 172cm. and indigetion also.food is not abosrbing the body. i am 27 years old

doctor1 MD

i am just back from a two week holiday in italy and since I have returned friends have commented that I have lost weight. had been on a diet and lost half a stone which was perfect for me. Gradually losing more very slowly. since holiday stomach gurgling loads, especially at night, it has even woken me up and though I never really have regular bowel movements my previous few have had a green look about them.

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.

doctor1 MD

Can I reverse a possible chance that I have Typ 2 diebetties ?

doctor1 MD

How much ghee is good in a day if I have normal health reports